# SDR AALA201908069014

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 24,420 hours, 2,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING CARD 2324, FOUND EMERGENCY CEILING LIGHTS BETWEEN SEATS 17D AND 23D DID NOT REMAIN ILLUMINATED FOR THE REQUIRED 15 MINUTES. MAINTENANCE REPLACED AFT BATTERY PACK PER AMM 33-51-06.
